# SDR DALA2019031301708

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982297) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER LOC STAB ST 92.7 APROX AND 30 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON LOWER EXTERNAL SKIN LOC. STAB STA 92.7 INCH APROX AND 30 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REP 11.
